| Catalog Number |
03L80-31 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The account generated a falsely elevated patient result for architect carbon dioxide and when repeated was normal.The customer provided (b)(6): initial result 33 meq/l and same day repeat result 28 meq/l (account normal range 23-31meq/l).No impact to patient management reported.The account does not know specific patient information.
Additional Manufacturer Narrative
The customer performed instrument troubleshooting since their quality control (qc) seemed to drift out of range before calibration expiration.After troubleshooting the qc performance improved, but the qc values again drifted upward when the co2 test count drop down to about 50.Further investigation of the customer issue included a review of associated complaints, a review for complaint trends, a review of labeling.No adverse trend was identified for the customer's issue.Labeling was reviewed and found to be adequate.No product deficiency was identified.